# SDR 2014FA0000572

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: General aviation
- Aircraft: V2LEV
- Make and model: Bell 206L-1
- Aircraft serial: 45464
- Aircraft time: 10,574 hours
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: AA206011154107
- Part serial: AA10567
- Condition: Separated
- Location: Main Rotor
- Part time: 772 hours
- Component: Hub, Bell
- Component part number: 206011100157
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H OF M/R HUB ASSY, TT STRAP ASSY SCRAPPED DUE TO SEPARATION OF PLASTIC AROUND BUSHING HOLES WITH TT: 771.9 AND TIME IN SERVICE 14 MONTHS.  THIS PART HAS A LIFE LIMIT OF 1200 HRS, 24 MONTHS WHICH EVER COMES FIRST.  ANY SEPARATION ON THE PLASTIC COATING EXPOSES THE INNER WINDINGS ON THE TT STRAP TO CORROSION.  THIS CONDITION COULD LEAD TO TT STRAP FAILURE AND SEPARATION OF THE BLADE FROM THE M/R HUB ASSY.
